Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 331, NWS Fort Worth, TX

August 11, 2015Anderson County, Henderson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 11, 2015, 4:54 PM CDT for Anderson County, Henderson County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2015, 4:54 PM CDT (21:54 UTC)
Expired
Aug 11, 2015, 5:28 PM CDT
In force
34 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anderson County, TX, Henderson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 146 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
294 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1891 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WUUS54 KFWD 112154
SVRFWD
TXC001-213-112300-
/O.NEW.KFWD.SV.W.0331.150811T2154Z-150811T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
454 PM CDT TUE AUG 11 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ANDERSON COUNTY IN CENTRAL TEXAS...
  SOUTH CENTRAL HENDERSON COUNTY IN CENTRAL TEXAS...

* UNTIL 600 PM CDT

* AT 454 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
  ATHENS...MOVING SOUTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ATHENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3177 9591 3179 9598 3182 9597 3184 9600
      3187 9597 3188 9603 3190 9602 3191 9600
      3196 9602 3196 9604 3198 9606 3214 9602
      3217 9589 3217 9571 3184 9565
TIME...MOT...LOC 2154Z 008DEG 12KT 3206 9586 

HAIL...<.75IN
WIND...60MPH
 
$$

BAIN
1 follow-up statement
835 
WWUS54 KFWD 112228
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
528 PM CDT TUE AUG 11 2015

TXC001-213-112237-
/O.CAN.KFWD.SV.W.0331.000000T0000Z-150811T2300Z/
ANDERSON TX-HENDERSON TX-
528 PM CDT TUE AUG 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ANDERSON AND
SOUTH CENTRAL HENDERSON COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. GUSTY OUTFLOW WINDS OF UP TO 30 MPH WILL STILL BE POSSIBLE 
HOWEVER. 

LAT...LON 3177 9591 3179 9598 3182 9597 3184 9600
      3187 9597 3188 9603 3190 9602 3191 9600
      3196 9602 3196 9604 3198 9606 3214 9602
      3217 9589 3217 9571 3184 9565
TIME...MOT...LOC 2222Z 008DEG 12KT 3195 9588 

$$

BAIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:54 PM CDT, 1 hour earlier.

Area forecast discussion, Aug 11, 3:54 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
354 PM CDT TUE AUG 11 2015

.DISCUSSION...
A RARE SUMMER COLD FRONT HAS PUSHED DEEP INTO CENTRAL TEXAS THIS
AFTERNOON. THE COLD ADVECTION BEHIND THE BOUNDARY HAS BEEN
NEGLIGIBLE...AND THE AUGUST SUN HAS PUSHED TEMPERATURES INTO THE
TRIPLE DIGITS ACROSS MUCH OF THE REGION AGAIN TODAY. EVEN WELL
BEHIND THE SURFACE BOUNDARY...READINGS HAVE REACHED 100F. AND IN
SOME OF THE THOSE AREAS...AFTERNOON DEW POINTS ARE NEAR 70F. AIDED
BY WEAK FRONTOGENETIC FORCING IN THE MID-LEVELS...EVIDENCED BY THE
BAND OF POSTFRONTAL ALTOCU...THIS EXTRAORDINARY INSTABILITY HAS
BEGUN TO BE REALIZED ALONG THE I-20 CORRIDOR EAST OF DALLAS. THESE
HIGH-BASED CELLS WILL HAVE SIGNIFICANT DCAPE BENEATH THEM...AND A
DOWNBURST THREAT WILL BE THE PRIMARY CONCERN. IT HAS BEEN A WHILE
SINCE THERE HAVE BEEN THUNDERSTORMS IN THE REGION...SO IT IS
IMPORTANT TO EMPHASIZE THE NEED FOR THOSE ENGAGED IN OUTDOOR
ACTIVITIES TO STAY ALERT FOR LIGHTNING AS WELL. THE GENERALLY
EAST-WEST AXIS OF THUNDERSTORM POTENTIAL WILL SLIDE SOUTH THE
REMAINDER OF THE AFTERNOON. BY SUNSET...THE ACTIVITY WILL BE
CONFINED TO SOUTH CENTRAL AND SOUTHEAST ZONES...BEFORE COMING TO
AN END BY MID-EVENING.

DEEP NORTHERLY FLOW WILL PREVAIL ON WEDNESDAY. THE DEPTH OF THE
RESULTING COLD ADVECTION SHOULD FINALLY BE SUFFICIENT TO KEEP
TEMPERATURES BELOW THE CENTURY MARK ALONG AND NORTH OF THE I-20
CORRIDOR. HOWEVER...IN SOUTHERN ZONES...TRIPLE DIGITS WITH
LINGERING BOUNDARY LAYER MOISTURE MAY ALLOW HEAT INDEX VALUES TO
APPROACH THE ADVISORY CRITERION AGAIN WEDNESDAY AFTERNOON. IN
COORDINATION WITH SURROUNDING OFFICES...HAVE DECIDED TO LET THE
ONGOING ADVISORY EXPIRE ON TIME (7 PM CDT) AND ALLOW SUBSEQUENT
SHIFTS TO ASSESS THE NEED FOR ANOTHER DAY WITH AN ADVISORY.

WITH THE MID AND UPPER RIDGES TO OUR WEST...THE NORTHERLY FLOW
ALOFT WILL PREVAIL THE REMAINDER OF THE WEEK. IN ADDITION...
EASTERLY SURFACE FLOW WILL SLOW ANY WARMING TREND...KEEPING HIGH
TEMPERATURES GENERALLY IN THE 90S. BY LATE IN THE WEEK...DEW
POINTS IN THE 50S WILL BECOME THE NORM...MAKING THE AFTERNOONS
MUCH MORE BEARABLE. THE REDUCED HUMIDITY WILL ALLOW LOW
TEMPERATURES TO DIP DEEP INTO THE 70S...AND MAY EVEN REACH THE
60S IN SOME NORTHERN ZONES BY LATE IN THE WEEK.

EXTENDED GUIDANCE IS IN GOOD AGREEMENT EARLY NEXT WEEK...
SUGGESTING THAT THE TROUGH IN THE EASTERN STATES WILL RETROGRADE
INTO THE LOWER MISSISSIPPI VALLEY AND ALONG THE TEXAS COAST. EVEN
IF THIS OCCURS...THE BENEFICIAL RAINS WOULD LIKELY NOT BE ANY
CLOSER THAN SOUTHEAST TEXAS.

25

&&

.AVIATION...
/ISSUED 1247 PM CDT TUE AUG 11 2015/

FOR THE 18Z TAFS...VFR CONDITIONS ARE EXPECTED THROUGH THE
FORECAST PERIOD. SHORT TERM RAIN CHANCES ARE THE PRIMARY CONCERN.

A BAND OF MID-LEVEL MOISTURE...HIGHLIGHTED BY THICK MORNING CLOUD
COVER DRAPED ACROSS THE REGION...MAY ALLOW FOR SOME ISOLATED
SHOWERS OR THUNDERSTORMS TO DEVELOP NEAR AREA TAF SITES THIS
AFTERNOON. THE COVERAGE OF STORMS IS EXPECTED TO REMAIN ISOLATED
IN NATURE...SO DID NOT ADD ANY MENTION OF STORMS TO THE TAFS FOR
THIS AFTERNOON AT THIS TIME. WILL CLOSELY WATCH REGIONAL RADAR AND
SATELLITE IMAGERY AND AMEND THE TAFS FOR THUNDERSTORMS IF/AS
NEEDED. OTHERWISE...LIGHT NORTHERLY FLOW AND VFR CONDITIONS ARE
EXPECTED TO HOLD ACROSS THE REGION.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  78  97  75  97  74 /  10   5   5   5   5
WACO, TX              77 101  76 100  73 /  10   5   5   5   5
PARIS, TX             73  94  69  94  68 /   5   5   0   0   5
DENTON, TX            74  95  71  96  70 /   5   5  10   5   5
MCKINNEY, TX          74  95  71  96  69 /   5   5   5   5   5
DALLAS, TX            79  97  77  98  75 /  10   5   5   5   5
TERRELL, TX           76  97  73  97  70 /  10   5   5   5   5
CORSICANA, TX         77  99  75  98  72 /  10   5   5   5   5
TEMPLE, TX            76 101  75  99  73 /  10   0   5   5   5
MINERAL WELLS, TX     74  96  71  97  70 /  10   5  10   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ135-142-143-
146>148-156>162-174-175.

&&

69/25
Hazardous weather outlook, Aug 11, 3:49 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT TUE AUG 11 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
349 PM CDT TUE AUG 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A HEAT ADVISORY REMAINS IN EFFECT FOR AREAS ALONG AND SOUTH OF AN
ATHENS TO GOLDTHWAITE LINE THROUGH 7 PM.

ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THIS EVENING
ACROSS MUCH OF NORTH AND CENTRAL TEXAS. THE BEST CHANCE OF STORMS
WILL REMAIN NEAR THE INTERSTATE 20 CORRIDOR. SEVERE WEATHER IS
UNLIKELY...BUT GUSTY WINDS...BRIEF HEAVY RAIN AND CLOUD TO GROUND
LIGHTNING WILL ACCOMPANY SOME STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAVANAUGH

In the hours before

Special weather statement, Aug 11, 3:47 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT TUE AUG 11 2015

TXZ121-134-135-112145-
KAUFMAN TX-ELLIS TX-HENDERSON TX-
347 PM CDT TUE AUG 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELLIS...NORTHWESTERN
HENDERSON AND SOUTHWESTERN KAUFMAN COUNTIES UNTIL 445 PM CDT...

AT 347 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COTTONWOOD...OR 10 MILES SOUTHWEST OF KAUFMAN...MOVING SOUTH AT 20
MPH.

WIND GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ENNIS...CRANDALL...COMBINE...GRAYS PRAIRIE...ALMA...COTTONWOOD...OAK
GROVE AND ROSSER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3230 9633 3233 9638 3229 9646 3228 9661
      3255 9654 3255 9652 3264 9652 3263 9634
      3230 9630
TIME...MOT...LOC 2047Z 010DEG 19KT 3248 9645

BAIN
Special weather statement, Aug 11, 3:56 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CDT TUE AUG 11 2015

TXZ119-112145-
DALLAS TX-
356 PM CDT TUE AUG 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAS COUNTY UNTIL 445
PM CDT...

AT 356 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HIGHLAND PARK...MOVING SOUTH AT 20 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALLAS...IRVING...GRAND PRAIRIE...DESOTO...CEDAR HILL...
DUNCANVILLE...LANCASTER...UNIVERSITY PARK...GLENN HEIGHTS...HIGHLAND
PARK...HUTCHINS...COCKRELL HILL...OVILLA AND CEDAR HILL STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN FORT WORTH.

&&

LAT...LON 3287 9670 3255 9673 3255 9704 3290 9691
TIME...MOT...LOC 2056Z 010DEG 18KT 3281 9683

BAIN
Special weather statement, Aug 11, 4:05 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
405 PM CDT TUE AUG 11 2015

TXZ121-122-135-146-112200-
NAVARRO TX-KAUFMAN TX-VAN ZANDT TX-HENDERSON TX-
405 PM CDT TUE AUG 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NAVARRO...
SOUTHWESTERN VAN ZANDT...WESTERN HENDERSON AND SOUTHEASTERN KAUFMAN
COUNTIES UNTIL 500 PM CDT...

AT 405 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER SEVEN POINTS...OR 7 MILES WEST OF GUN BARREL
CITY...MOVING SOUTH AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CORSICANA...GUN BARREL CITY...MABANK...MALAKOFF...TOOL...KERENS...
SEVEN POINTS...KEMP...EUSTACE...TRINIDAD...ENCHANTED OAKS...CANEY
CITY...PURTIS CREEK STATE PARK...PAYNE SPRINGS...LOG CABIN...STAR
HARBOR...MILDRED...GOODLOW AND POWELL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3203 9601 3203 9610 3206 9643 3229 9645
      3233 9638 3233 9643 3235 9644 3241 9643
      3243 9602 3235 9593 3223 9591
TIME...MOT...LOC 2105Z 004DEG 20KT 3231 9625

BAIN
Special weather statement, Aug 11, 4:36 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
436 PM CDT TUE AUG 11 2015

TXZ118-133-112215-
JOHNSON TX-TARRANT TX-
436 PM CDT TUE AUG 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND SOUTHWESTERN TARRANT
COUNTIES UNTIL 515 PM CDT...

AT 436 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CROWLEY...MOVING SOUTH AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT WORTH...BURLESON...CLEBURNE...CROWLEY...EVERMAN...KEENE...
JOSHUA...RENDON...GODLEY...CROSS TIMBER...CLEBURNE STATE PARK...RIO
VISTA AND BRIAROAKS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3256 9755 3264 9755 3265 9728 3224 9723
      3218 9747 3217 9747 3216 9751 3213 9751
      3215 9757 3218 9757 3218 9760 3220 9759
      3220 9761 3255 9762
TIME...MOT...LOC 2136Z 004DEG 20KT 3255 9741

BAIN
Special weather statement, Aug 11, 4:49 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CDT TUE AUG 11 2015

TXZ134-135-146-112230-
NAVARRO TX-ELLIS TX-HENDERSON TX-
449 PM CDT TUE AUG 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ELLIS...NORTHEASTERN
NAVARRO AND WESTERN HENDERSON COUNTIES UNTIL 530 PM CDT...

AT 448 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF SEVEN POINTS...OR 12 MILES SOUTHWEST OF GUN BARREL
CITY...MOVING SOUTH AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. GUSTY
WINDS WILL ALSO BE POSSIBLE WITH THE THUNDERSTORM OUTFLOW WHICH MAY
PRECEDE ANY PRECIPITATION OR THUNDER.

LOCATIONS IMPACTED INCLUDE...
CORSICANA...GUN BARREL CITY...MABANK...MALAKOFF...TOOL...KERENS...
SEVEN POINTS...TRINIDAD...ENCHANTED OAKS...RICE...PAYNE SPRINGS...
STAR HARBOR...RETREAT...MILDRED...OAK VALLEY...EUREKA...GOODLOW AND
POWELL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3204 9654 3226 9653 3232 9650 3236 9640
      3236 9622 3235 9608 3202 9604
TIME...MOT...LOC 2148Z 015DEG 7KT 3225 9633

BAIN
Special weather statement, Aug 11, 4:51 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
451 PM CDT TUE AUG 11 2015

TXZ118-119-134-112230-
DALLAS TX-TARRANT TX-ELLIS TX-
451 PM CDT TUE AUG 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR ELLIS...SOUTHWESTERN DALLAS AND
SOUTHEASTERN TARRANT COUNTIES UNTIL 530 PM CDT...

AT 448 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CEDAR HILL...MOVING SOUTHWEST AT 10 MPH. ANOTHER STRONG STORM
WAS ALSO LOCATED EAST OF WAXAHACHIE MOVING WEST.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. IN
ADDITION...OUTFLOW BOUNDARIES PRODUCED FROM THESE STORMS AND MOVING
AWAY FROM THE STORMS ARE PRODUCING 40 MPH WIND GUSTS.

LOCATIONS IMPACTED INCLUDE...
DALLAS...ARLINGTON...GRAND PRAIRIE...MANSFIELD...DESOTO...CEDAR
HILL...DUNCANVILLE...LANCASTER...WAXAHACHIE...ENNIS...MIDLOTHIAN...
GLENN HEIGHTS...RED OAK...COCKRELL HILL...OVILLA...VENUS...PALMER...
ITALY...OAK LEAF AND MAYPEARL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
NUISANCE STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3228 9649 3205 9694 3226 9708 3255 9709
      3255 9712 3274 9714 3277 9691
TIME...MOT...LOC 2148Z 051DEG 9KT 3257 9693

JLDUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 3:41 PM CDTSpecial Weather StatementFWDHenderson64 min
Aug 11, 3:47 PM CDTSpecial Weather StatementFWDKaufman58 min
Aug 11, 3:56 PM CDTSpecial Weather StatementFWDDallas49 min
Aug 11, 4:05 PM CDTSpecial Weather StatementFWDHenderson55 min
Aug 11, 4:28 PM CDTSevere Thunderstorm WarningFWDHenderson47 min
Aug 11, 4:36 PM CDTSpecial Weather StatementFWDJohnson39 min
Aug 11, 4:49 PM CDTSpecial Weather StatementFWDNavarro41 min
Aug 11, 4:51 PM CDTSpecial Weather StatementFWDEllis39 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.